Okay I'm starting to get worried now. I have been violently sick since Friday. I stopped taking my medication (docs orders) and ever since I have been so sick. I know it's probably withdrawl but jesus this has got to stop. I can't eat, smoke, and I'm taking my new meds but I don't think it's good that I keep puking 20 mins after I take them kind of defeats the purpose. i don't think they work into my system that fast. there is no worse feeling than being sick to your stomach for this long man i feel bad for pregnant women. So has anyone had this reaction to Seroquel when they stopped taking it or is it just me?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...